# SDR SWIA202162650

- Difficulty date: August 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBD. AND OUTBD. L/H ELEV. FLUTTER DAMPERS , ROD END HARDWARE (2 EA. NUTS AND WASHERS RUSTED)   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED LH IB OB FLUTTER DAMPER AFT HARDWARE IAW CRJ200 AMM  27-34-05-400-801 REFERENCE MX TRANS FOR INSTALL AND OPS TEST 23288929
